# SDR CA060129013

- Difficulty date: January 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,697 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION, ACCOMPANIED BY NOISE AND FLAMES EMANATING FROM THE EXHAUST.  THE ENGINE WAS SHUT DOWN IN FLIGHT, AN EMERGENCY DECLARED AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED COMPRESSOR SECTION DAMAGE.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060129013)
